MathSciNet Relay Station
MathSciNet bibliographic data
MR1480150 17B99
Vaĭntrob, A. Yu. Lie algebroids and homological vector fields. (Russian) Uspekhi Mat. Nauk 52 (1997), no. 2(314), 161--162; translation in Russian Math. Surveys 52 (1997), no. 2, 428–429
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement